# SDR DXTA2022122777110

- Difficulty date: December 25, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 5,008 hours, 3,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 001987
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START THE EMER LT NOT ARM YELLEOW CAS WOULD NOT GO OUT AFTER THE SWITCH WAS PLACED IN THE ARM POSITION.  REMOVED AND REPLACED THE NR 1 AND 2 EMERGENCY BATTERIES IAW AMM 33-52-01. OPS CHECKED SATISFACTORY IAW AMM 33-52-01.
